It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lindsey on February 03, 2000 at 10:45:16:

In Reply to: Switching meds from Phenobarbital to Tegratol posted by Diane on February 02, 2000 at 08:39:22:

Diane-

I took tegretol for 10 years and just came off of it in Nov. 99. I didn't have any side effects at all from taking it. However, several times my levels got too high (toxic) and I got dizzy, throwing up, and had double vision. That's not at all to say that you would have the same thing happen to you. I've heard that tegretol doesn't work for everyone. Depending on what type of seizures you have and how frequently they occur.I also took Dilantin and I can assure you that the long term side effects of Dilantin are much worse than tegretol. Dilantin causes inflammation of the gums, which can get severe, excess facial and body hair, etc. I had complex partial's for 10 years until I had brain surgery to correct it in 1990. No seizures now and medicine free. Best of Luck to you. I'm sure the tegretol will work out for you.

Lindsey

Follow Ups

All times are GMT -7. The time now is 07:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!